# SDR 04FDEA01924

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD AILERON - INBOARD EDGE OF LOWER SKIN SURFACE DENTED.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER IAW DC10 SRM 57-00-01 VOLUME 1.  INSTALLED REPAIR DOUBLER IAW DC10 SRM 51-35-01 VOLUME 2.
